| Model Number |
453564621791 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that hemos locked up.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.
Event or Problem Description